# SDR USAA960060

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 967
- Part time: 32,414 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND AN LEVEL 2 CORRODED AREA 3 INCHES ON FRAME, LOCATED FS 967 AT S-27L.  FABRICATED NEW PARTS AND INSTALLED FAIL/SAFE CHORD AS PER BOEING 51-70-11, 51-30-01 FIG 2, PG 14 AND BOEING DRAWING 65-46563-7.  (M)
